John Cremona
John Cremona
warwick.ac.uk üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Algorithms for Modular Elliptic Curves Full Canadian Binding
JE Cremona
Cambridge University Press, 1997
11141997
Elliptic curve data
JE Cremona
http://www. maths. nott. ac. uk/personal/jec/ftp/data/INDEX. html, 2004
1892004
Systematics of bonding in non-icosahedral carbon clusters
PW Fowler, JE Cremona, JI Steer
Theoretica chimica acta 73 (1), 1-26, 1988
1781988
Hyperbolic tessellations, modular symbols, and elliptic curves over complex quadratic fields
JE Cremona
Compositio Mathematica 51 (3), 275-324, 1984
1141984
Visualizing Elements in the Shafarevich—Tate Group
JE Cremona, B Mazur
Experimental Mathematics 9 (1), 13-28, 2000
932000
Efficient solution of rational conics
JE Cremona, D Rusin
Mathematics of Computation 72 (243), 1417-1442, 2003
852003
Explicit n-descent on elliptic curves, I. Algebra
JE Cremona, TA Fisher, C O'Neil, D Simon, M Stoll
Journal für die reine und angewandte Mathematik 2008 (615), 121-155, 2008
822008
Reduction of binary cubic and quartic forms
JE Cremona
LMS Journal of Computation and Mathematics 2 (1), 62-92, 1999
811999
Height difference bounds for elliptic curves over number fields
JE Cremona, M Prickett, S Siksek
Journal of Number Theory 116 (1), 42-68, 2006
672006
Minimisation and reduction of 2-, 3-and 4-coverings of elliptic curves
JE Cremona, TA Fisher, M Stoll
Algebra & Number Theory 4 (6), 763-820, 2010
592010
Finding all elliptic curves with good reduction outside a given set of primes
JE Cremona, MP Lingham
Experimental Mathematics 16 (3), 303-312, 2007
562007
Periods of cusp forms and elliptic curves over imaginary quadratic fields
JE Cremona, E Whitley
Mathematics of computation 62 (205), 407-429, 1994
511994
Classical invariants and 2-descent on elliptic curves
JE Cremona
Journal of Symbolic Computation 31 (1-2), 71-87, 2001
442001
The elliptic curve database for conductors to 130000
J Cremona
International Algorithmic Number Theory Symposium, 11-29, 2006
432006
On the reduction theory of binary forms
JE Cremona, M Stoll
412001
Modular symbols for 1(N) and elliptic curves with everywhere good reduction
JE Cremona
Mathematical Proceedings of the Cambridge Philosophical Society 111 (2), 199-218, 1992
411992
Abelian varieties with extra twist, cusp forms, and elliptic curves over imaginary quadratic fields
JE Cremona
Journal of the London Mathematical Society 2 (3), 404-416, 1992
361992
Explicit n-descent on elliptic curves, II. Geometry
JE Cremona, TA Fisher, C O'Neil, D Simon, M Stoll
Journal für die reine und angewandte Mathematik 2009 (632), 63-84, 2009
322009
Computing the degree of the modular parametrization of a modular elliptic curve
JE Cremona
Mathematics of computation 64 (211), 1235-1250, 1995
321995
Some density results for negative Pell equations; an application of graph theory
JE Cremona, RWK Odoni
Journal of the London Mathematical Society 2 (1), 16-28, 1989
321989
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20